| Model Number |
M00505451 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6.Device code a0401 is being used to capture the reportable event of suture break.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, during cinching the suture broke.The procedure was completed with a new suture.There was no patient complications reported as a result of this event.Note: this is the first of two overstitch sutures used in the same procedure.